MathSciNet Relay Station
MathSciNet bibliographic data
MR1119536 33C05 (41A60)
Wagner, E. Asymptotische Entwicklungen der Gaußschen hypergeometrischen Funktion für unbeschränkte Parameter. (German) [Asymptotic expansions of the Gaussian hypergeometric function for unbounded parameters] Z. Anal. Anwendungen 9 (1990), no. 4, 351–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement